# SDR 05FDEA01405

- Difficulty date: May 20, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 11,978 hours, 6,404 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN HAD NO AIRSPEED INDICATION ON PFD, REJECTED TAKEOFF 80 KTS.  PURGED NR 1 PITOT TUBE OF FOREIGN MATERIAL AND REMOVED AND REPLACED NR 1 ADC PER AB MM 34-11-34.  PERFORMED LOW LEVEL LEAK CK AS PRECAUTION.  NR 1 AIRSPEED NOW CKS NORMAL DURING LEAK CHECK.  OK TO CONTINUE.  PREMATURE REMOVAL/INSTALLATION OFF MFG 4045053-914.
